# SDR CALA2015060893881

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 75,924 hours, 27,638 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT STATION 755 BETWEEN STRINGER 15L & 16L, MEASURING 1.5"W X 1.75"L & .070"D IS TO BE REPAIRED AT THE NEXT C CHECK.  THAT CHECK IS NOW BEING ACCOMPLISHED.  EA 130704 & ECRA 5330-04658 HAVE BEEN ISSUED IN ORDER TO REPAIR THE DENT WITH THE INSTALLATION OF A REPAIR DOUBLER.  THE REPAIR BETWEEN BS 748 - 759 & STRINGER 15L - 17L HAS BEEN APPROVED AS A CAT B REPAIR VIA FORM 8100-9 DATED 6 21 13.  AIRPLANE SOLD AS IS.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
